# SDR IPXA2025020576230

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,858 hours, 21,071 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* TE DISAGREE ICAS MSG PERFORMED FIM TASK 27-51 FAULT TREE 808. NO FAULTS ON FSEU 1, 2 , & 3. OPERATED FLAPS AND SLATS SYS MULITPLE TIMES. COULD NOT DUPLICATE FAULT. NO HISTORY NOTED. OPS CK GOOD.
